Publications in 2010


 

In Journals:

 
 

1. Borah, M., Deka, S. and Kakaty, S. C., Statistical Analysis of Annual Maximum Rainfall in North-East India: An Application of LH-Moments, Theoretical and Applied Climatology, 2010 (In press).

2. Borah, M., Powdel, B.R. and Ray, S.K., Strand-specific mutation bias influences codon usage of weakly expressed genes in Escherchia coli Genes to Cells, Genes to Cells, Vol. 15, No. 7, pp. 773-782 (2010).

3. Borah, M., Singh, S. K. and Jha, U. C., Comparative Study of Modified Differential Evolution and Genetic Algorithm on Some Nonlinear, Non Convex and Noisy Test Functions, International Journal of Mathematical Modeling, Simulation and Applications, 2010 (In press).

4. Borah, M., Gogoi, J. and Sriwastav, G.L., An interference model with number of stresses a Poisson process, IAPQR Transactions, Vol. 34, No. 2, pp. 139-152 (2010).

5. Deka Baruah, N. and Nayak, N., New hypergeometric-like series for 1/pi^2 arising from Ramanujan's theory of elliptic functions to alternative base 3, Transactions of the American Mathematical Society, Vol. 363, No. 2, pp. 887-900 (2011).

6. Deka Baruah, N. and Nayak, N., Series for 1/pi arising from certain representations for Eisenstein series in Ramanujan's second notebook, " Ramanujan Rediscovered", N. D. Baruah, B.C. Berndt, S. Cooper, T. Huber, M. Schlosser (eds.), Lecture Note Series, Ramanujan Mathematical Society, 2010 (In press).

7. Deka Baruah, N. and Ojah, K., Some congruences deducible from Ramanujan's cubic continued fraction, International Journal of Number Theory, 2010 (In press).

8. Hazarika, D. and Mitra, D. K., Fuzzy Locally Uniform Spaces, accepted for publication, The Journal of Fuzzy Mathematics, Vol. 18, No. 2, pp. 31-38 (2010).

9. Hazarika, D. and Mitra, D. K., L-Locally Uniform Spaces, The Journal of Fuzzy Mathematics, Vol.18, No. 2, pp. 505-516 (2010).

10. Barman, R. and Saikia, A., Iwasawa Lambda Invariants and Gamma Transforms of p-adic measures on Z_p^n, International Journal of Number Theory, 2010 (In press).

11. Barman, R. and Saikia, A., Coefficients of a p-adic measure on Z_p^n and Iwasawa lambda-invariant of its Gamma- transform, Asian European Journal of Mathematics, 2010 (In press).

12. Barman, R. and Saikia A., A note on Iwasawa mu invariants on elliptic curves, Bulletin of Brazilian Math Soc, New Series, Vol. 41, No. 3, pp. 399-407 (2010), DOI 10.1007/s00574-010-0018-8.

13. Barman, R. and Deka Baruah, N., Ramanujan's modular equations of degree 15 and associated theta-function identities, Proceedings of the Indian Academy of Sciences (Mathematics Sciences), Vol. 120, No. 3, pp. 267 - 284 (2010).

14. Borah, M., Deka, S. and Kakaty, S. C., Statistical modeling of wet and dry spell frequencies over North-East India, Journal of Applied and Natural Sciences, Vol. 2, No. 1, 42-47 (2010).

15. Deka, B., Finite Element Methods with Numerical Quadrature For Elliptic Problems with Smooth Interfaces, Journal of Computational and Applied Mathematics, Vol. 234, pp. 605-612 (2010).

16. Borah, M. and Nath, A., Socio-economic development disparities in the districts of Assam, International J. of Multidisciplinary Research and Advances in Engineering, Vol. 2, No. 3, pp. 163-180 (2010).

17. Borah, M. and Nath, A., Inter district development disparities on education in Assam, Indian Journal of Social Development (in press).

18. Borah, M. and Doloi, C. and Sriwastav, G.L., Cascade system with Random attenuation factor, IAPQR Transactions (in press).

19. Hazarika, M. and Phukan, A., On hyponormality of Toeplitz operators with polynomial and symmetric type symbols, Bulletin of Korean Mathematical Society (in press).

20. Deka, B. and Sinha, R.K., L^\infty(L^2) and L^\infty(H^1) norms error estimates in finite element method for linear parabolic interface problems, Numerical Functional Analysis and Optimization (in press).

21. Dutta, S. and Goswami, A., Mode estimation for discrete distributions, Mathematical Methods of Statistics, Vol. 4 (2010) (in press).

22. Hazarika, D. and Mitra, D. K., On some uniform type structures in L-topology, Int. Journal Contemporary Math. Sciences (in press).

23. Hazarika, D. and Mitra, D. K., On L-Semi-Pseudo Metrization, International Mathematical Forum, Vol. 5, no. 23, pp. 1141 - 1148 (2010).

24. Deka Baruah, N. and Berndt, B.C., Eisenstein Series and Ramanujan-type series for 1/pi, The Ramanujan Journal, DOI 10.1007/s11139-008-9155-8 (2010).

25. Dutta S, Estimation of the MISE and the optimal bandwidth vector of a product kernel density estimate, Journal of Statistical Planning and Inference, JSPI-D-10-00472R2.

 
 
 

List of Papers Published/Presented in Conference/ Proceedings/ :

 
 

1. Sen, S. and Kalita, J., Biharmonic computation of the flow past an impulsively started circular cylinder at Re=200, Proceedings of the World Congress on Engineering 2010, Vol III, pp. 1805-1810 (2010), London, UK.

2. Barman, R., A note on Iwasawa mu-invariants of elliptic curves, International Congress of Mathematicians (ICM), 19-27 August (2010), Hyderabad, India.

3. Sen, S., Biharmonic computation of the flow past an impulsively started circular cylinder, International Congress of Mathematicians (ICM), 19-27 August (2010), Hyderabad, India.

4. Hazarika, D. and Hazarika, D.J., A fuzzy topological model for spatial analysis, Proceedings of International Conference on CAMIST, Macmillan Advanced Research Series, pp. 20-25 (2010).

5. Hazarika, M. and Kalita, B., Quadratic hyponormality and positive quadratic hyponormality are not preserved under weighted completion and restriction,Proceedings of International Conference on Challenges and Applications of Mathematics in Science and Technology, Macmillan Advanced research Series, pp. 628-635 (2010).